# SDR SWAA2022030289472

- Difficulty date: January 29, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 44,614 hours, 22,448 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RSS 282 SEAL RETAINER ANGLE ON REMOVABLE WEB HAVE CRACK / REMOVED AND REPLACED LT WING RSS 282 SEAL RETAINER ANGLE PER SRM 51-40-02-0G-0 AND DRAWING 115A2930
